i want to know cuz i have bipolar w/pychotic episodes, i have anxiety, i have panic attacks, i used to cut myself, and hdhd, odd, and many others so please give an honest answer.
18 Oct 2010
i love you, you're not crazy, not by any stretch! You've recognized you have some problems, you've obtained medical/psychiatric treatment for them, and you keep looking to gain insight and support for the problems you do have... like comeing to this site. I wouldn't call that crazy at all.
I have bipolar with psychotic episodes, PTSD, OCD, clinical depression, anxiety, panic attacks and on and on, but here I am, and here you are, both of us at a site that directly connects us with other people that have the same problems.
While the whole world may not understand all our problems (or what we go through), the people that matter do.
Please give yourself some credit for all you've done and for the fact that you're here, in a place where you can be helped AND help others... cause no one know's what this stuff is like until they've been there... and that put's you in a position to be a help to others too.
Take care and be good to yourself,
11 Oct 2010
Dear iloveyou, very sad to hear about you and i know no body can realize what you are facing now. For your info i am 62 years old and having this anxiety complete with panic disorder and depression and i feel what you feel.I had this unexplain sickness more than 3 years since 3 years ago and i had this after i had my operation. I went to many doctors and the normal doctors eventhough they are specialist, they dont understand what you are facing. The only thing you have to go to psychatrist(specialist and good one in your place), they will understand your problem. Now i am taking seroque 25mg(reconmended by my psychatrist after trying so many types of medicine). From 3 tablet per day now i can redue to 1 per day and i take it at nite before going to bed because you can sleep well after taking this tablet.
I am a bit better already now and this anxiety and panic disorder only come once a while only .
The most important thing you must have someone to accompany you at whatever time because when you feel this sickness is coming to you, the person who accompany you knows what to do and how to take care about you. He or she must fully understand what you are facing otherwise no point also.
At the same time you register your self at WebMD (website) and you can get alot of infor about this sickness and i learn alot from this web site. The specialist from the WebMD sometimes will send you alot of info how to take care yourself when facing this sickness. REGISTER YOURSELF NOW AND GET THE FEED BACK FROM THIS WebMD.
Welcome to WebMD!
You've joined the millions who receive WebMD newsletters, your source for health highlights, interactive tools, news, experts and more!
I cant explain more about this because I know what you are facing now. It is really hell life!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... - THE PANIC ATTACK! Now anxiety fear. I am addicted to a dose of 6mg a day plus I need alcohol with any benzo to sleep. I take zoloft + lamicatal ...
9 answers • 29 Sep 2009
Panic Disorder - I have anxiety, panic attacks, depression. I see my Dr every 4 to 6 weeks for 5 to?
... 10 minutes. I get just enough meds to get by. Ive been taken off xanax because its addictive. I have now been of my paxil for 1 week now and Im ...
4 answers • 8 Aug 2011
I know I suffer from endometriosis, depression, anxiety, panic attacks, OCD, cutting and plucking but no one has ever told me if I am bipolar or not. ...
3 answers • 15 Sep 2011
Psychiatric Disorders - my 8 year old son has been diagnosed with adhd,odd,depression,behaviorissues
I have had him in and out of therapist,dr.psychiatrist, and at the u of m for diagnosis he has been on diff meds since he has been 3 I am at the ...
3 answers • 22 Apr 2013
Is trileptal safe for a small 7 yr old weighing 39 lbs. he has oppositional defiant disorder & ADHD?
and is emotionally impaired. His psychiatrist wants to put him on risperdal but I don't feel comfortable with this. Any suggestions for the ...
1 answer • 12 Nov 2013